Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2 (1996), Issue 3, Pages 219-231
http://dx.doi.org/10.1155/S1024123X96000336

A self-consistent numerical method for simulation of quantum transport in high electron mobility transistor; part II: The full quantum transport

Department of Electrical and Computer Engineering, University of Nevada, Las Vegas, Las Vegas 89154, NV, USA

Received 24 March 1995

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. Khoie, “A self-consistent numerical method for simulation of quantum transport in high electron mobility transistor; part II: The full quantum transport,” Mathematical Problems in Engineering, vol. 2, no. 3, pp. 219-231, 1996. doi:10.1155/S1024123X96000336